Question: hi, I used Jack3d and it made my ears tingle, it was pretty uncomfortable. Is this normal?
(Asked by Mark)
Hi Mark, good question.
This is actually caused by the beta alanine, one of the ingredients in Jack3d Micro. Beta alanine is an amino acid that provides better endurance (by helping you create more carnosine, which then buffers acids in your muscles), but this is a known “side effect” of BA.
Beta alanine has been shown to be safe and non-toxic, and the exact mechanism of the tingles is not known, but it’s generally thought to activate nerve endings a little bit. Not everyone gets them, and some people get them more severe than others.
One idea is to use these tingles to remind you to start working out — this is when the Jack3d is “starting to kick in”.
If you absolutely cannot stand them, consider taking Jack3d Micro instead. It has a bit less stimulants, but more pump ingredients, and definitely no beta alanine.
Follow-Up or add your comments (on this question) below